# SDR CNQR525C00072013

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N6QM
- Make and model: Cessna 525C
- Aircraft serial: 0007
- Aircraft time: 428 hours, 213 cycles
- Engine: Wilint FJ44
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED AN ENGINE CONTROL FAULT ON THE LT ENGINE.
